# SDR USAA920081978

- Difficulty date: October 23, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20853011/017 AND 03C20853011/016 FRAME STIFFENER CRACKED AT BS 500E BETWEEN S20L - S21L AND S20R - S21R.  REPAIRED FRAME STIFFENER AT BS 500E BETWEEN S20L - S21L AND S20R - S21R IAW B737 SRM 53-00-07 REPAIR 13.
